RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 95, Issue 5, Pages 798–800 (Mi mz10447)  

Brief Communications

Two-Dimensional Finite-Gap Schrödinger Operators with Elliptic Coefficients

B. T. Saparbaeva

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Keywords: two-dimensional finite-gap Schrödinger operators, spectral data.

DOI: https://doi.org/10.4213/mzm10447

Full text: PDF file (274 kB)
References: PDF file   HTML file

English version:
DOI: https://doi.org/10.1134/S0001434614050174

Bibliographic databases:

Document Type: Article
Received: 29.11.2013

Citation: B. T. Saparbaeva, “Two-Dimensional Finite-Gap Schrödinger Operators with Elliptic Coefficients”, Mat. Zametki, 95:5 (2014), 798–800; Math. Notes, 747–749

Citation in format AMSBIB
\Bibitem{Sap14}
\by B.~T.~Saparbaeva
\paper Two-Dimensional Finite-Gap Schr\"odinger Operators with Elliptic Coefficients
\jour Mat. Zametki
\yr 2014
\vol 95
\issue 5
\pages 798--800
\mathnet{http://mi.mathnet.ru/mz10447}
\crossref{https://doi.org/10.4213/mzm10447}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3306216}
\elib{http://elibrary.ru/item.asp?id=21826503}
\transl
\jour Math. Notes
\pages 747--749
\crossref{https://doi.org/10.1134/S0001434614050174}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84903385030}


Linking options:
  • http://mi.mathnet.ru/eng/mz10447
  • https://doi.org/10.4213/mzm10447
  • http://mi.mathnet.ru/eng/mz/v95/i5/p798

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:190
    Full text:29
    References:17
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019